Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have hypothyroidism. Nausea, dizziness, blurred vision, weakness, tiredness, focusing trouble shortness of breath. Taking Chantix. Reason?

I have hypothyroidism and I have been taking Chantix for a little over 2 weeks. My thyroid symptoms have recently started again, although I am taking my thyroid meds as prescribed. My symptoms consist of, naseau, dizziness , blurred vision , weakness, very tired and groggy, trouble focusing, and occasional shortness of breath. Should I be concerned or are the symptoms to be expected with Chantix. BTW, I haven t smoked since other 23rd of Aug
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and thank you for your query
I would suggest you to get your thyroid function tests done.

Hope to hear from you soon.
Take care
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor